# SDR AALA201812049021

- Difficulty date: November 11, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 59,590 hours, 22,387 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Pin
- Part number: D5755103720000
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. CORROSION FOUND ON LEFT HAND WING NR 4 AILERON HINGE PIN. REPLACED  NR 4 AILERON HINGE PIN ON LEFT HAND WING PER AMM 27-14-41-400-001-A.
